Calculation of generalized secant integral using binomial coefficients


Guseinov I., Mamedov B.

APPLIED RADIATION AND ISOTOPES, vol.60, no.5, pp.689-692, 2004 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 60 Issue: 5
  • Publication Date: 2004
  • Doi Number: 10.1016/j.apradiso.2003.10.010
  • Title of Journal : APPLIED RADIATION AND ISOTOPES
  • Page Numbers: pp.689-692

Abstract

A single series expansion relation is derived for the generalized secant (GS) integral in terms of binomial coefficients, exponential integrals and incomplete gamma functions. The convergence of the series is tested by the concrete cases of parameters. The formulas given in this study for the evaluation of GS integral show good rate of convergence and numerical stability. (C) 2003 Elsevier Ltd. All rights reserved.